# SDR CA010509011

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,565 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Leaking
- Location: Mlg Door
- Part time: 29,111 hours, 29,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED NR 2 HYDRAULIC SYSTEM WAS LOW. UPON INVESTIGATION, MAINTENANCE DISCOVERED THE RT MLG DOORS SOLENOID SEQUENCE VALVE WAS LEAKING FLUID WHILE UNDER PRESSURE.THE RT SOLENOID SEQUENCE VALVE WAS REPLACED, GEAR SWINGS WERE CARRIED OUT AND THE SYSTEM LEAK CHECKED, SERVICEABLE.
